# SDR UIEA201812212891

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,611 hours, 14,530 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WX RADAR DOES NOT DISPLAY ON F/O ADI ,TERRAIN DOES NOT DISPLAY ON F/O ADI ( CLEANED WXR KORRY SWITCH OF F/O HSI CONTROL PANEL , OPS CHECK WX RADAR SYSTEM ON BOTH SIDES I.A.W AMM 34-43-00 TEST GOOD  )
